# SDR SIMA200206203

- Difficulty date: March 3, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 4852 - DURING CLIMB THROUGH LIGHT TURBULENCE THE NOSE LANDING GEAR (NLG) GREEN INDICATION CAME ON. AFTER RUNNING THE CHECKLIST AND CYCLING THE GEAR THE NLG GREEN LIGHT DID NOT EXTINGUISH.  CAPTAIN ELECTED TO DECLARE EMERGENCY AND BLOW THE GEAR DOWN.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE AND CLEANED THE UPLOCK AND DOWNLOCKS IAW SAAB MM OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  SEPARATOR BOLTS FOR THE MAIN GEAR WERE REPLACED ALSO PRIOR TO RETURN TO SERVICE.  (M)
